I have a couple of stands of epilepsy and I am having break through small seizures, even though I am taking my medications as prescribed. My question is after I have a day where I am not well lets say, I do not have any power in my right arm and my chest I feel its my heart hurts very much. I was wondering what heart problems are associated with seizures, if any. I know that I have some brain damage and I have forgotten a lot since being diagnosed with gran mal, and so it makes me wondering what exactly are the pains I am feeling in my chest and why I don't have any power in my left arm.
I'm sorry to hear you're having some difficulty. Not knowing your age or other medical conditions, it is tough to answer this question. If you are having frequent chest pain, especiall with L arm numbness/weakness, you need to be evaluated by a physician immediately. This could be the warning sign that you have significant coronary artery disease. If your left arm weakness is constant and unrelated to chest pain, you may have had a stroke or even a brain mass. Again, you should be evaluated immediately by a physician. Epilepsy doesn't have a strong relationship with any particular cardiac disease, though severe heart failure can lead to hypoperfusion of brain and possibly seizure activity in the right setting. I would find a doctor you trust and discuss these issues with him/her as soon as possible. Best of luck to you.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.